# SDR CA190425038

- Difficulty date: April 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Aircraft time: 371 hours
- Engine: Lyc IO540D4A5
- System (JASC): 3400 · Navigation System
- Part: Efis
- Part number: D1000
- Condition: Defective
- Location: Primary
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF TERMINAL XXXX RADIOED THAT TRANSPONDER SIGNAL WAS LOST AND TO RECYCLE TRANSPONDER. TRANSPONDER SELECTION MADE THROUGH PRIMARY EFIS (DYNON D1000) WAS NOT WORKING AS ENTERING THE ASSIGNED TRANSPONDER CODE FAILED. PUSHING THE THIRD BUTTON (#2) TIED MULTIPLE BUTTONS IN THE SOFTWARE MAKING IT IMPOSSIBLE. TERMINAL ALLOWED FURTHER FLIGHT IN CONTROLLED AIRSPACE WITH A ALTITUDE RESTRICTION. DUE TO ROUGH AIR THE AUTOPILOT WAS ATTEMPED TO BE ENGAGED TO ASSIST WITH ALTITUDE HOLD. AGAIN NOW THE AUTOPILOT ENGAGEMENT WAS UNSUCSESFULL AS THE BUTTONS TIED TOGETHER IN THE SOFTWARE. PILOT CONTROL WHEEL ENGAGEMENT TRIED AND SUCCESSFULL BUT COULD NOT DISENGAGE AUTOPILOT FROM PRIMARY EFIS. IN FLIGHT PILOT REACHED TO THE PASSENGERS SECONDARY EFIS (DYNON D700) AND WAS SUCCESSFUL IN ENTERING TRANSPONDER CODE AND REENGAGING THE TRANSPONDER. AUTOPILOT FUNCTION ALSO ENGAGED AND CORRECTLY CONTROLLED FROM THE PASSENGERS EFIS. SOFTWARE VERSION VERIFIED AT CURRENT REVISION STATUS. EFIS REMOVED FOR REPAIR BY MANUFACURER (DYNON AVIONICS). (TC# 20190425038)
